Atıf Formatları
Padovan, Perrin and Pell-Padovan Dual Quaternions
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

Z. İŞBİLİR And N. GÜRSES, "Padovan, Perrin and Pell-Padovan Dual Quaternions," Turkish Journal of Mathematics and Computer Science , vol.15, no.1, pp.125-144, 2023

İŞBİLİR, Z. And GÜRSES, N. 2023. Padovan, Perrin and Pell-Padovan Dual Quaternions. Turkish Journal of Mathematics and Computer Science , vol.15, no.1 , 125-144.

İŞBİLİR, Z., & GÜRSES, N., (2023). Padovan, Perrin and Pell-Padovan Dual Quaternions. Turkish Journal of Mathematics and Computer Science , vol.15, no.1, 125-144.

İŞBİLİR, ZEHRA, And Nurten GÜRSES. "Padovan, Perrin and Pell-Padovan Dual Quaternions," Turkish Journal of Mathematics and Computer Science , vol.15, no.1, 125-144, 2023

İŞBİLİR, ZEHRA And GÜRSES, Nurten. "Padovan, Perrin and Pell-Padovan Dual Quaternions." Turkish Journal of Mathematics and Computer Science , vol.15, no.1, pp.125-144, 2023

İŞBİLİR, Z. And GÜRSES, N. (2023) . "Padovan, Perrin and Pell-Padovan Dual Quaternions." Turkish Journal of Mathematics and Computer Science , vol.15, no.1, pp.125-144.

@article{article, author={ZEHRA İŞBİLİR And author={Nurten GÜRSES}, title={Padovan, Perrin and Pell-Padovan Dual Quaternions}, journal={Turkish Journal of Mathematics and Computer Science}, year=2023, pages={125-144} }